Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 15, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 27, 2013, 9:39 AM CDT for Clay County, Richland County, Illinois. It took effect at Mar 28, 2013, 7:00 AM CDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2013, 9:39 AM CDT (14:39 UTC)
- In effect from
- Mar 28, 2013, 7:00 AM CDT
- Expired
- Mar 30, 2013, 5:49 AM CDT
- In force
- 47 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.07 ft at Mar 28, 2013, 10:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
270
WGUS43 KILX 271439
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT WED MAR 27 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
RECENT HEAVY PRECIPITATION AND SNOW MELT IN THE LITTLE WABASH
RIVER BASIN WILL RESULT IN RENEWED FLOODING NEAR CLAY CITY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-280439-
/O.NEW.KILX.FL.W.0015.130329T1200Z-130331T1200Z/
/CLAI2.1.ER.130329T1200Z.130329T1800Z.130331T0600Z.NO/
939 AM CDT WED MAR 27 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM FRIDAY MORNING TO SUNDAY MORNING.
* AT 845 AM WEDNESDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
RISE TO NEAR 18.1 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 18 16.2 WED 9 AM 17.3 18.0 18.1
$$
MILLER6 follow-up statements
692
WGUS83 KILX 280115
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT WED MAR 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-281515-
/O.EXT.KILX.FL.W.0015.130328T1200Z-130401T0000Z/
/CLAI2.1.ER.130328T1200Z.130330T0600Z.130331T1800Z.NO/
815 PM CDT WED MAR 27 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THURSDAY MORNING TO SUNDAY EVENING.
* AT 745 PM WEDNESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 18.7 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 18 17.6 WED 8 PM 18.0 18.6 18.7
$$
AUTEN350
WGUS83 KILX 281427
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CDT THU MAR 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE RISE OF THE LITTLE WABASH RIVER SLOWED DOWN DURING THE
OVERNIGHT HOURS. HOWEVER...SOME ADDITIONAL RISES ARE EXPECTED OVER
THE NEXT COUPLE DAYS...AS SNOW MELT FROM FURTHER NORTH ALONG THE
RIVER BEGINS TO FLOW DOWNSTREAM.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-290427-
/O.EXT.KILX.FL.W.0015.000000T0000Z-130401T0600Z/
/CLAI2.1.ER.130328T0915Z.130330T1200Z.130401T0000Z.NO/
927 AM CDT THU MAR 28 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE SUNDAY NIGHT.
* AT 845 AM THURSDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 18 18.1 THU 9 AM 18.6 19.0 18.8
$$
GEELHART162
WGUS83 KILX 290116
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
816 PM CDT THU MAR 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-291516-
/O.CON.KILX.FL.W.0015.000000T0000Z-130401T0600Z/
/CLAI2.1.ER.130328T0915Z.130330T1800Z.130401T0000Z.NO/
816 PM CDT THU MAR 28 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE SUNDAY NIGHT.
* AT 745 PM THURSDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.9 FEET BY
SATURDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
EVENING.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
LITTLE WABASH RIVER
CLAY CITY 18 18.0 THU 8 PM 18.2 18.8 18.7
$$540
WGUS83 KILX 291351
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CDT FRI MAR 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.A VERY SLOW FALL OCCURRED ALONG THE LITTLE WABASH RIVER NEAR
CLAY CITY OVERNIGHT...AND RIVER LEVELS HAVE DIPPED JUST BELOW
FLOOD STAGE. HOWEVER...RENEWED RISES ARE EXPECTED TO BEGIN
THIS AFTERNOON...DUE TO UPSTREAM SNOW MELT. A SECONDARY CREST
IS EXPECTED TO OCCUR BY SATURDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-300351-
/O.EXT.KILX.FL.W.0015.000000T0000Z-130403T0000Z/
/CLAI2.1.RS.130328T0915Z.130330T1800Z.130402T1800Z.NO/
851 AM CDT FRI MAR 29 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY EVENING.
* AT 745 AM FRIDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 18.9 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 18 17.9 FRI 8 AM 18.8 18.8 18.3
$$
GEELHART556
WGUS83 KILX 300059
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT FRI MAR 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-301459-
/O.EXT.KILX.FL.W.0015.000000T0000Z-130331T0000Z/
/CLAI2.1.RS.130328T0915Z.130329T0145Z.130330T1800Z.NO/
759 PM CDT FRI MAR 29 2013
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SATURDAY EVENING.
* AT 745 PM FRIDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW AFTERNOON.
* IMPACT...AT 18.5 FEET...WILCOX BRIDGE LANE FLOODS JUST EAST OF THE
LITTLE WABASH RIVER NEAR THE GAGE LOCATION. BLUEFLOWER LANE
SOUTHEAST OF THE GAGE BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 18 17.6 FRI 8 PM 17.8 17.5 16.3
$$526
WGUS83 KILX 301049
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
549 AM CDT SAT MAR 30 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. IT NOW APPEARS
THAT CLAY CITY HAS ALREADY CRESTED...JUST BELOW FLOOD STAGE...WITH
RIVER LEVELS EXPECTED TO CONTINUE TO SLOWLY FALL. AS A RESULT...THE
FLOOD WARNING FOR CLAY CITY HAS BEEN CANCELLED.
ILC025-159-301119-
/O.CAN.KILX.FL.W.0015.000000T0000Z-130331T0000Z/
/CLAI2.1.RS.130328T0915Z.130329T0145Z.000000T0000Z.NO/
549 AM CDT SAT MAR 30 2013
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 445 AM SATURDAY THE STAGE WAS 17.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.9 FEET. THE
RIVER WILL FALL TO 15.6 FEET BY .
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 18 17.2 SAT 5 AM 15.6 13.5 11.6
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 27, 6:49 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 27, 6:49 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 649 AM CDT WED MAR 27 2013 .DISCUSSION... ISSUED 303 AM CDT WED MAR 27 2013 SHORT TERM...TODAY THROUGH FRIDAY LARGE AREAS OF STRATOCUMULUS ARE STILL AFFECTING THE CWA EARLY THIS MORNING WITH SOME BREAKS WORKING IN FROM THE NORTHEAST. FEEL THIS TREND WILL CONTINUE THROUGH MUCH OF THE MORNING. STEEP LOW LEVEL LAPSE RATES AND BOUNDARY LAYER MOISTURE FROM SNOW MELT WILL LIKELY LEAD TO RAPID REFORMING OF STRATOCU IN AREAS THAT DO CLEAR OUT FOR A TIME TODAY. OVERALL PARTLY SUNNY SKIES AND LIGHTER WINDS WITH SURFACE RIDGE AXIS MOVING IN. GRADUAL THERMAL MODERATION CONTINUES AND MOST AREAS SHOULD SEE HIGHS BREAK INTO THE 40S...STILL AROUND 15 DEGREES BELOW NORMAL. QUIET WEATHER WITH SLOW WARMING TREND THU/FRI AS THE RIDGE AXIS SLOWLY SHIFTS EAST INTO THE LOWER GREAT LAKES AND OHIO VALLEY. WILL NEED TO WATCH A WARM FRONT DEVELOPING OVER MO LATE THU AS MOST MODELS SHOWING ENOUGH LIFT AND SATURATION FOR LIGHT SHOWERS NEAR THIS FEATURE INTO FRIDAY. NAM IS ONLY OPERATIONAL MODEL SHOWING THIS ACTIVITY FAR ENOUGH EAST TO AFFECT THE SOUTHWEST CWA...WHILE ALL OTHER SOLUTIONS KEEP THE LOCAL AREA DRY AND WILL FOLLOW MODEL CONSENSUS FOR NOW. LONG TERM...SATURDAY THROUGH TUESDAY A POTENT MID LEVEL TROF DIVING THROUGH SOUTHERN CANADA WILL SEND TWO COLD FRONTS SOUTHEAST ACROSS THE MIDWEST THIS WEEKEND. RELATIVELY MILD AIR STILL EXPECTED TO OVERSPREAD THE AREA WITH HIGHS GETTING INTO AT LEAST THE LOWER 50S BOTH SATURDAY AND SUNDAY. RAIN SHOWERS WILL ACCOMPANY THE INITIAL FRONTAL PASSAGE WHICH WILL MOVE THROUGH THE CWA SATURDAY NIGHT/SUNDAY MORNING. HAVE RAISED POPS TO LIKELY ACROSS THE NORTH SATURDAY NIGHT WHERE BETTER DYNAMICS ASSOCIATED WITH THE MID LEVEL TROUGH WILL BE LOCATED. THIS LOOKS TO BE A LIGHT/MODERATE RAIN EVENT QPF OF .1-.5 INCHES. SOME TIMING DIFFERENCES NOTED IN THE 00Z SOLUTIONS WITH ECMWF NOW 6+ HOURS FASTER WITH FRONTAL PASSAGE WHILE GFS SLOWER SHOWING A SFC LOW DEVELOPING ALONG THE BOUNDARY. WILL BASE FORECAST ON MORE CONSISTENT SLOWER TIMING BUT MONITOR TRENDS CLOSELY ON NEXT COUPLE RUNS. A SIGNIFICANT AIRMASS CHANGE WILL OCCUR WITH A SECONDARY FRONTAL PASSAGE ON SUNDAY NIGHT. THIS WILL SEND TEMPS CRASHING WELL BELOW NORMAL FOR MONDAY AND TUESDAY...AS A CANADIAN HIGH BUILDS FROM THE PLAINS INTO THE UPPER MIDWEST. 850 MB TEMPS DIPPING INTO A -6 TO -10 C RANGE WILL SEND HIGHS INTO THE LOW/MID 40S AND LOWS INTO THE 20S FOR THE BEGINNING OF APRIL. A SERIES OF SOUTHERN STREAM WAVES WILL SHIFT EAST FROM THE PLAINS THROUGH THE TENNESSEE VALLEY LATE MONDAY THROUGH MID- WEEK SPREADING PRECIP BACK NORTH ACROSS THE SOUTHERN FLANK OF THE COLD AIRMASS. MOST MEDIUM RANGE MODELS/ENSEMBLES SUGGEST HIGH WILL BE STRONG ENOUGH TO KEEP THIS ACTIVITY SOUTH OF THE AREA AND WILL KEEP THE FORECAST DRY THROUGH TUESDAY. && .AVIATION... ISSUED 650 AM CDT WED MAR 27 2013 VFR CONDITIONS SHOULD CONTINUE ACROSS THE CENTRAL IL AIRPORTS THROUGH 12Z/7 AM THU. SCATTERED TO BROKEN 4.5-7K FT CLOUDS WILL OCCUR TODAY OVER CENTRAL IL ESPECIALLY ALONG I-74 TAF SITES AS SHORT WAVE OVER CENTRAL IOWA DIVES SE ACROSS CENTRAL IL BY MIDDAY AND INTO CENTRAL/EASTERN KY BY SUNSET. ALSO HAVE BROKEN CIRRUS CLOUDS 20-25K FT PASSING SE OVER CENTRAL IL INTO EARLY AFTERNOON. MOSTLY CLEAR SKIES ARE EXPECTED TONIGHT WITH FEW-SCATTERED MID LEVEL CLOUDS TONIGHT AFTER SUNSET ESPECIALLY SW AT SPI. WNW WINDS 5-10 KTS TODAY TO BECOMING LIGHT NNE TONIGHT AS 1029 MB HIGH PRESSURE RIDGE OVER THE MS VALLEY DRIFTS SLOWLY EAST INTO IL BY THU MORNING. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 27, 5:16 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 516 AM CDT WED MAR 27 2013 ILZ036-040-041-047-049-050-281100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 516 AM CDT WED MAR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING...ON THE ILLINOIS RIVER DOWNSTREAM OF PEORIA AT HAVANA AND BEARDSTOWN...IS EXPECTED TO SUBSIDE LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. ILZ027>031-037-038-042>046-048-051>057-061>063-066>068-071>073- 281100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 516 AM CDT WED MAR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. 07
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.